# SDR IPXA11566228

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6525347504
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, MCD BS 530 UPPER MOST HOLE ON INNER SKIN IS DAMAGED.     REPAIRED IAW ATS ER 11-02194.
